# SDR USAA2014080600016

- Difficulty date: August 5, 2014
- Submitted: August 6, 2014
- Operation: Air carrier
- Aircraft: N655AW
- Make and model: Airbus A320-232
- Aircraft serial: 1075
- Aircraft time: 53,971 hours, 19,991 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P20700301
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLASHLIGHT AT FWD FLIGHT ATTENDANTS JUMP SEAT INOPERATIVE.  REPLACED BATTERY IN EMER FLASHLIGHT.
